Skip to main content
Article
Exp-function method for nonlinear wave equations
Chaos, Solitons & Fractals, Volume 30, Issue 3, November 2006, Pages 700-708 (2006)
  • Ji-Huan He, Donghua University
  • Xu-Hong Wu
Abstract

In this paper, a new method, called Exp-function method, is proposed to seek solitary solutions, periodic solutions and compacton-like solutions of nonlinear differential equations. The modified KdV equation and Dodd–Bullough–Mikhailov equation are chosen to illustrate the effectiveness and convenience of the suggested method.

Disciplines
Publication Date
2006
Citation Information
Ji-Huan He and Xu-Hong Wu. "Exp-function method for nonlinear wave equations" Chaos, Solitons & Fractals, Volume 30, Issue 3, November 2006, Pages 700-708 (2006)
Available at: http://works.bepress.com/ji_huan_he/17/